<< Previous Issue Communications of the Korean Mathematical Society (Vol. 7, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 173—388
A general theory of some negative dependence notions
Tae Sung Kim, Hyun Chull Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 173—188
Integrodifferential equations with time delay in Hilbert space
Dong Gun Park, Seon Yu Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 189—207
Sequential convergence spaces
Woo Chorl Hong
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 209—212
An invariance principle for weakly associated random vectors
Tae Sung Kim, Dae Hee Ryu
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 213—223
Essential subalgebras of lie algebra
Kyung Soon Jung
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 225—228
Continuous rings whose certain homomorphic images are Goldie
Hong Kee Kim, Yang Lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 229—234
Nonlinear tangential oblique boundary value problem
June Gi Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 235—240
M-homotopy extension property and m-homotopy groups
Kee Young Lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 241—254
Nonlinear ergodic theorems of semigroups of nonexpansive mappings
Tae Hwa Kim, Man-Dong Hur
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 255—270
Weierstrass semigroups of pairs of points on algebraic curves
Seon Jeong Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 271—277
On the integrability of a $\eta$K-conformal killing equation in cosymplectic manifolds
In-Bae Kim, un-Kyu Kim, Jae-Bok Jun
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 279—291
Asymptotic properties of the on-step M-estimators in nonlinear regression model
In Hwan Chung, Kyeong Hee Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 293—306
Finite rank perturbations of semi-Fredholm operators
Dong Hak lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 307—311
An improved minimum hitting time argument for the mass gap in Markovian stochastic process
Hye Young Lim, Yong Moon Park
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 313—324
Compatible mappings of type (A) and common fixed points in Menger spaces
Y. J. Cho, P. P. Murthy, M. Stojakovic
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 325—339
Continuous groups over their endomorphism rings
Jae Myung Chung
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 341—346
갈로아체에서의 고속연산법 개발 및 응용
조인호, 임종인, 서광석, 김창한
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 347—364
실 대수 G 다양체의 부동점 집합의 정규성에 대하여
서동엽
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 365—373
수학교육과정에서의 지도계열의 구성문제
신현성
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 375—388

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd